# SDR IPXA1670221

- Difficulty date: October 29, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 37,282 hours, 11,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587684
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, MCD FLOOR PANEL FOUND 28 DENTS AND 5 PUNCTURES AT BS 540 TO 654+22, RBL 11 TO RBL 33.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
